# SDR MALA050358

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F1.E INSPECTION FOUND AFT CARGO DOOR INNER SKIN CRACKED AT FORWARD HINGE GUIDE PIN ATTACH BRACKET.
